Reply To: Molybednum – next best thing?

Home The Candida Forum Candida Questions Molybednum – next best thing? Reply To: Molybednum – next best thing?

#77582

orka1998
Participant
Topics: 53
Replies: 673

Able900 wrote:
The reason that pau d’arco should never be used for a long period of time, as you mentioned, is because it’s a strong blood thinner. And the specific reason I’m against using it the way the website instructs is because they tell you to use it along with psyllium. Several months ago, this combination actually sent one member to the emergency room.

Able,

I hope you see this post and can respond. I started taking Candida Clear which contains Pau D’Arco (300mg in two Vcaps which is a suggested single dose and to be taken twice daily). I know you don’t think much of Candida Clear product, but I have it and since I had trouble with die-off I am using it as a starter antifungal.

Now to my question. Last week I reduced vitamin C because I had bruises on my legs which is an indicator to me that my blood is too thin (had it in past) and since vitamin C is a blood thinner I figured that 2000mg is probably to much for me. Two weeks ago I started taking Candida Clear one in the morning and one in the afternoon, then increased it to two am and two in pm last week. For several days already I am feeling so cold I cannot warm up. The bruises did not clear yet and I cannot really tell if I have new ones now. You’ve mentioned someone ended up in emergency room because of Pau D’Arco so I got a little worried about this. Is it possible that high vitamin C (1000mg + food and lemon) combined with 600mg of Pau D’Arco daily are thinning my blood too much? I’ve noticed my blood pressure is a bit lower (109/65).

When I started the treatment I was feeling as I should, I was not cold all the time (besides during die-offs) like I was before starting the treatment. Now I don’t notice much of the die-off, a little light-headiness, perhaps a little brain fog, some milder cramping and muscle weakness, but nothing like I did before. Well, I am taking 450mcg of molybdenum daily which should help with die-off, but wouldn’t it clear the cold feeling caused by it as well? I did notice that this morning I was not as cold, and after popping all my pills (including the Candida Clear Vcaps) I started feeling so cold.

Hope you see this post and have the time to respond!

Arijana